# SDR IPXA2574393

- Difficulty date: July 7, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 21,991 hours, 15,120 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541037
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LAVATORY FLOOR PANEL 212XAF IS DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
